• Christine11's Avatar

    Christine11 started following

    User: CancerNews

  • Christine11's Avatar

    Christine11 wrote on wpfranch's wall

    I was diagnosed with Stage IV in 2003 and it has not returned. I had major surgery followed by chemo and radiation too. I had to especially change my diet .Eat lots of veggies and fruit. Your body needs this with all that chemo. Another thing is it's all the way you think too. Say I am healed every day, all day! Try your best to be in a Happy state of mind. Sending Healing prayers to you!

  • Christine11's Avatar

    Christine11 shared an experience

    Side Effects: Having Melanoma return for the third time and now in the liver I am on a trial drug call Yurvoy. The side effects so far is a rash all over.

    2 Comments
    • Dick_K's Avatar
      Dick_K

      Yervoy (ipilimumab) was given FDA approval back in 2011 and is therefore no longer a trial drug. Are you a trial hold over from 2011 or are you in a current trial combining Yervoy with something else?

      over 7 years ago
    • buffcody's Avatar
      buffcody

      I have found over a year after my treatment with Yervoy that I have had no further melanoma, though I am Stage 4. I too had rash and itching to deal with, but not all over, thank God. It is a very typical effect. Report it to your doctor and follow his/her directions. Hope it is a small price to pay for recovery from this nasty disease. Hope you are among those who experience a full remission.

      over 7 years ago
  • Christine11's Avatar

    Christine11 shared an experience

    Celebration (Finished treatment)

  • Christine11's Avatar

    Christine11 shared an experience

    Radiation

  • Christine11's Avatar

    Christine11 shared an experience

    Drug or Chemo Therapy